Alert archive / New Mexico / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 4, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at May 6, 2012, 8:54 PM MDT for Harding County, Mora County, San Miguel County, New Mexico. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 6, 2012, 8:54 PM MDT (02:54 UTC)
- Expired
- May 6, 2012, 9:45 PM MDT
- In force
- 51 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
Counties Harding County, NM, Mora County, NM, San Miguel County, NM
The radar
The Cannon AFB radar (KFDX), 147 km from the middle of the area, began a volume at 02:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 2.9 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 5147 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- -33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
292 WUUS55 KABQ 070254 SVRABQ NMC021-033-047-070345- /O.NEW.KABQ.SV.W.0004.120507T0254Z-120507T0345Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 854 PM MDT SUN MAY 6 2012 THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WEST CENTRAL HARDING COUNTY IN NORTHEAST NEW MEXICO SOUTHEASTERN MORA COUNTY IN NORTHEAST NEW MEXICO NORTH CENTRAL SAN MIGUEL COUNTY IN NORTHEAST NEW MEXICO * UNTIL 945 PM MDT * AT 848 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL. THIS STORM WAS LOCATED 7 MILES NORTHWEST OF MAES...OR ABOUT 17 MILES SOUTH OF WAGON MOUND...AND MOVING EAST AT 15 MPH. * LOCATIONS IMPACTED INCLUDE... OPEN COUNTRY ALONG THE SAN MIGUEL AND MORA COUNTY LINE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE STORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. MOVE INDOORS AND AVOID WINDOWS. && LAT...LON 3587 10421 3555 10432 3569 10475 3585 10475 TIME...MOT...LOC 0252Z 269DEG 14KT 3576 10466 $$
1 follow-up statement
340 WWUS55 KABQ 070317 SVSABQ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 917 PM MDT SUN MAY 6 2012 NMC021-033-047-070345- /O.CON.KABQ.SV.W.0004.000000T0000Z-120507T0345Z/ HARDING-SAN MIGUEL-MORA- 917 PM MDT SUN MAY 6 2012 ...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN MORA...NORTH CENTRAL SAN MIGUEL AND WEST CENTRAL HARDING COUNTIES UNTIL 945 PM MDT... AT 912 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED OVER NORTH CENTRAL SAN MIGUEL COUNTY... OR ABOUT 18 MILES SOUTH OF WAGON MOUND...MOVING EAST AT 20 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... SAN MIGUEL AND MORA COUNTY LINE CROSSING THE CANADIAN RIVER NEAR 930 PM MDT. LAT...LON 3587 10422 3563 10430 3568 10460 3585 10463 TIME...MOT...LOC 0315Z 269DEG 17KT 3576 10455 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 3:00 PM MDT, 5 hours 54 minutes earlier.
Area forecast discussion, May 6, 3:00 PM MDT, 5 hours 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 300 PM MDT SUN MAY 6 2012 .DISCUSSION... PATTERN CHANGE TO COOLER AND WETTER WX COMMENCED EARLY THIS MORNING WITH THE COLD FRONT PLOWING INTO THE EASTERN PLAINS. WHILE NORTH TO NORTHEAST WINDS REMAIN GUSTY ACROSS THE REGION...THEY HAVE DECREASED BELOW ADVISORY LEVELS AND HAVE GONE AHEAD AND CANCELLED THE WIND ADVISORY ISSUED EARLY THIS MORNING. CLOUD BUILDUPS ALONG THE CENTRAL AND WESTERN MOUNTAINS HAVE BEEN STRUGGLING TO PRODUCE ANY LIGHTNING. THE FRONT REACHED THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN BY MID MORNING...AND WINDS HAVE SHIFTED TO SE AT KSAF THIS AFTERNOON. DWPTS REMAIN PATHETICALLY DRY WEST...WITH 30S AND 40S IN THE EAST. SOME OF THIS MOISTURE TO CREEP INTO RIO GRANDE VALLEY TONIGHT AND PSBLY TO CONTDVD ON A GUSTY EAST WIND. HAVE GONE AHEAD AND KEPT DRY STORMS WEST OF THE CONTDVD FOR MONDAY. MODELS STILL INDICATE UPPER LOW WILL DVLP WEST OF FOUR CORNERS REGION MONDAY...THEN DROP SOUTH THROUGH AZ AND INTO OLD MEXICO BY EARLY WED. THE TRACK HAS TRENDED MUCH FARTHER SOUTH DURING LAST 24 HOURS OF MODEL RUNS. HOWEVER...THERE ARE A COUPLE OF AREAS MODELS ARE CONTINUING TO HIT ON WITH LARGE AMOUNTS OF PCPN...THE NORTHERN MOUNTAINS AND THE SOUTH CENTRAL/SOUTHEAST. THERE COULD BE SEVERAL INCHES OF SNOW FALL OVER THE HIGH TERRAIN OF THE SANGRE DE CRISTO AND SAN JUAN MOUNTAINS...BUT NOT ANTICIPATING IT WILL HAVE A HUGE IMPACT. PORTIONS OF THE NORTHEAST AND EAST CENTRAL MAY BE TOO STABLE FOR STORMS...ALTHOUGH STEERING FLOW WOULD TAKE SOME OFF THE MOUNTAINS AND IN THAT DIRECTION. LOOK FOR A BIT STRONGER EAST WINDS INTO THE RIO GRANDE VALLEY MONDAY NIGHT...IF THE UPPER LOW DVLPS AS CURRENT MODELS INDICATE. TEMPERATURES COOL DOWN BELOW AVERAGE MONDAY...AND ESPECIALLY TUESDAY RANGING FROM 5 TO 20 DEGREES BELOW NORMAL. TEMPS DON/T REBOUND TOWARDS NORMAL TIL THE END OF THE WORK WEEK WHEN THE UPPER LOW FINALLY EXITS INTO TEXAS. HOWEVER...A STRONG UPPER WAVE TO THE NORTH COULD SPAWN ANOTHER FRONT WHICH SURGES INTO THE EASTERN PLAINS FRIDAY/SATURDAY AND RETARDS THE WARMING TREND. SO THE MESSAGE IS MORE OR LESS UNSETTLED WX THROUGH THE WEEK. && .AVIATION... A BACK DOOR COLD FRONT WILL CONTINUE TO PLUNGE THROUGH EASTERN NEW MEXICO...WHILE WORKING ITS WAY WEST TOWARD THE RIO GRANDE VALLEY THIS EVENING. THE FRONT WILL EVEN PUSH TOWARD THE CONTINENTAL DIVIDE BY DAYBREAK MONDAY...BRINGING IN HIGHER MOISTURE AT THE LOWER LAYERS OF THE ATMOSPHERE ALONG WITH SOME GUSTY WINDS. WINDS WILL OCCASIONALLY HIT 30 TO 35 KT IN LOCALIZED AREAS DOWNWIND OF GAPS/CANYONS WITHIN THE CENTRAL MOUNTAIN CHAIN TONIGHT. THIS WILL INCLUDE AIRPORT SITES SKX...SAF...AND ABQ WITH AN AVIATION WEATHER WARNING LIKELY FOR ABQ DUE TO THE GUSTS OF 35 KT. SOME SHOWERS AND STORMS WILL BE POSSIBLE...MAINLY OVER THE NORTHERN AND CENTRAL MOUNTAINS AND EASTERN SLOPES. GUSTY WINDS AND SMALL HAIL WILL BE THE PRIMARY CONCERNS. SHOWER AND THUNDERSTORM COVERAGE WILL EXPAND AND INTENSIFY THROUGH THE DAYTIME MONDAY. 52 NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z. && .FIRE WEATHER... SIGNIFICANT SHIFT TO THE WEATHER PATTERN IS UNDERWAY AS A PAIR OF UPPER LEVEL DISTURBANCES DIG INTO THE DESERT SOUTHWEST. AT THE SURFACE A BACK DOOR COLD FRONT CONTINUES TO PLUNGE FARTHER SOUTH AND WEST TODAY...HAVING ALREADY PASSED THROUGH MOST OF THE EASTERN PLAINS OF THE STATE. HIGHER DEWPOINTS AND GUSTY WINDS ALONG THE LEADING EDGE WILL PUSH TOWARD THE RIO GRANDE VALLEY THIS EVENING. SOME FORCING FROM THE FRONT AND UPSLOPE WIND COMPONENT WILL KEEP A LOW THREAT FOR SOME THUNDER FROM THE NORTHERN AND CENTRAL MOUNTAINS EASTWARD. AS THE FRONT SPILLS THROUGH GAPS/CANYONS WITHIN THE CENTRAL MOUNTAIN CHAIN SOME WINDY/GUSTY CONDITIONS CAN BE EXPECTED IN THE CENTRAL VALLEYS TONIGHT. THE FLUX OF HIGHER DEWPOINTS AND COOLER TEMPERATURES WILL MAKE FOR SOME EXCELLENT RH RECOVERY LATE TONIGHT AND EARLY MONDAY MORNING IN THE EASTERN HALF OF THE FORECAST AREA. BY MONDAY THE UPPER TROUGH WILL BE CLOSING OFF OVER UTAH/ARIZONA WHILE THE BACK DOOR FRONT HANGS UP OVER THE CONTINENTAL DIVIDE. SOME DRY THUNDER WILL BE POSSIBLE ALONG AND JUST WEST OF THE DIVIDE WITH VERY SPARSE COVERAGE. FARTHER EAST THE COVERAGE OF SHOWERS AND THUNDERSTORMS WILL HAVE EXPANDED AND INCREASED...COOLER AIR WILL HAVE SETTLED IN...AND HIGHER DEWPOINTS WILL CONTINUE TO FILTER IN. THIS WILL PRECLUDE ANY CRITICAL FIRE WEATHER CONCERNS EAST OF THE DIVIDE. BETTER CHANCES FOR WETTING RAIN MONDAY NIGHT AND INTO TUESDAY AS THE UPPER LOW TAKES A LEISURELY TRACK INTO SONORA AND THE COOL AND MOIST AIR MASS SURGES FARTHER WEST...EVEN BEYOND THE ARIZONA BORDER. BEST POTENTIAL STILL APPEARS TO BE FAVORING THE EAST CENTRAL TO SOUTHEASTERN PLAINS OF NEW MEXICO LATE MONDAY AND EARLY TUESDAY. RH RECOVERY WILL ALSO TREND UP TO THE EXCELLENT CATEGORY OVER MOST REMAINING AREAS MONDAY NIGHT AND TUESDAY MORNING. A REPEAT OF THE GAP/CANYON WINDS WILL ALSO OCCUR...LIKELY STRONGER THAN THE PREVIOUS NIGHT. DURING THE DAYTIME HOURS MONDAY AND TUESDAY MIXING HEIGHTS WILL BE LOWERING...BUT SUFFICIENT SYNOPTIC BOUNDARY LAYER FLOW SHOULD ALLOW FOR DECENT DISPERSION/VENTILATION. MODELS HAVE TRENDED A BIT FARTHER SOUTH WITH THE CORE UPPER LOW INTO LATE TUESDAY...WEDNESDAY...AND THURSDAY. THIS WILL CARRY THE BETTER PRECIPITATION AND WETTING RAIN POTENTIAL FARTHER SOUTH...AND GRIDDED FORECAST HAS BEEN UPDATED TO REFLECT THIS. STILL...THE COOLER/MOIST AIR MASS WILL REMAIN ENTRENCHED OVER THE EASTERN PLAINS. BY FRIDAY THE REMNANTS OF THE UPPER LOW WOULD BE SHIFTING AWAY FROM NEW MEXICO...BUT ANOTHER BACK DOOR FRONT IS STILL DEPICTED BY THE MODELS. THIS WOULD REINFORCE THE COOLER AIR AND MOISTURE OVER CENTRAL AND EASTERN AREAS OF NEW MEXICO BY NEXT WEEKEND WHILE BRINGING POTENTIAL FOR ADDITIONAL PRECIPITATION. 52 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 45 75 45 71 / 5 10 20 20 DULCE........................... 37 69 37 65 / 10 30 50 50 CUBA............................ 40 67 40 63 / 10 30 50 50 GALLUP.......................... 38 71 38 67 / 5 10 10 20 EL MORRO........................ 36 68 38 62 / 5 20 30 40 GRANTS.......................... 40 70 41 62 / 5 20 40 50 QUEMADO......................... 41 71 41 65 / 5 10 20 50 GLENWOOD........................ 40 78 45 75 / 5 10 10 50 CHAMA........................... 35 61 34 58 / 20 70 70 50 LOS ALAMOS...................... 47 65 42 61 / 20 70 70 30 PECOS........................... 46 59 41 56 / 30 70 70 30 CERRO/QUESTA.................... 41 60 36 58 / 30 70 70 30 RED RIVER....................... 35 49 33 48 / 40 80 80 30 ANGEL FIRE...................... 38 50 34 49 / 60 80 80 30 TAOS............................ 44 61 38 60 / 30 70 70 30 MORA............................ 44 53 37 51 / 40 80 80 30 ESPANOLA........................ 44 70 42 63 / 10 60 60 30 SANTA FE........................ 47 65 43 60 / 20 60 60 30 SANTA FE AIRPORT................ 49 67 45 62 / 10 60 60 30 ALBUQUERQUE FOOTHILLS........... 54 70 47 63 / 5 50 50 30 ALBUQUERQUE HEIGHTS............. 56 73 50 65 / 5 30 50 30 ALBUQUERQUE VALLEY.............. 51 75 46 66 / 5 30 40 30 ALBUQUERQUE WEST MESA........... 51 75 47 66 / 5 30 50 30 LOS LUNAS....................... 54 78 48 69 / 5 20 40 30 RIO RANCHO...................... 53 73 49 66 / 5 30 50 30 SOCORRO......................... 57 79 50 70 / 5 20 30 30 SANDIA PARK/CEDAR CREST......... 50 66 46 60 / 10 70 70 30 TIJERAS......................... 53 69 47 62 / 10 70 70 30 MORIARTY/ESTANCIA............... 47 63 40 57 / 20 80 80 40 CLINES CORNERS.................. 46 58 40 53 / 20 70 70 40 GRAN QUIVIRA.................... 48 72 46 60 / 10 50 50 40 CARRIZOZO....................... 52 74 49 63 / 10 60 60 40 RUIDOSO......................... 49 65 47 56 / 10 70 70 50 CAPULIN......................... 40 51 36 54 / 50 70 70 30 RATON........................... 43 55 37 57 / 50 60 60 30 SPRINGER........................ 42 54 38 55 / 30 70 70 30 LAS VEGAS....................... 42 53 38 53 / 30 60 60 30 CLAYTON......................... 44 55 41 61 / 30 50 50 20 ROY............................. 44 56 40 57 / 30 60 60 30 CONCHAS......................... 50 62 44 59 / 20 50 50 30 SANTA ROSA...................... 52 64 45 59 / 10 50 50 30 TUCUMCARI....................... 51 63 45 63 / 20 50 50 30 CLOVIS.......................... 49 64 47 59 / 10 50 50 40 PORTALES........................ 50 67 48 61 / 5 50 50 40 FORT SUMNER..................... 51 69 49 62 / 10 50 50 30 ROSWELL......................... 58 76 55 64 / 5 60 60 40 PICACHO......................... 53 70 50 58 / 10 60 60 40 ELK............................. 51 69 49 56 / 5 70 70 50 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 6, 5:56 AM MDT, 14 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 556 AM MDT SUN MAY 6 2012 NMZ501>540-071200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 556 AM MDT SUN MAY 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A STRONG COLD FRONT WILL DIVE SOUTH ACROSS THE EASTERN PLAINS TODAY WITH NORTH WINDS OF 25 TO 40 MPH AND GUSTS TO AROUND 50 MPH. THE COLD FRONT WILL POUR INTO THE RIO GRANDE VALLEY TONIGHT WITH SPEEDS OF 25 TO 35 MPH AND GUSTS TO 45 MPH OUT OF THE EAST AND SOUTHEAST. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY EAST AND SOUTHEAST CANYON WINDS WILL AVERAGE 25 TO 35 MPH WITH GUSTS TO 45 MPH ACROSS THE RIO GRANDE VALLEY MONDAY MORNING. THE WINDS COULD BE EVEN STRONGER MONDAY NIGHT AND TUESDAY MORNING WITH GUSTS TO 50 MPH. THERE IS POTENTIAL FOR SOME HEAVY RAIN DURING THE UPCOMING WEEK... FOCUSING ON THE SOUTH CENTRAL MOUNTAINS...CHAVES COUNTY AND EAST CENTRAL PLAINS LATE MONDAY INTO TUESDAY. THE SOUTHWEST MOUNTAINS COULD RECEIVE SOME HEAVY RAIN LATER TUESDAY OR WEDNESDAY. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 40
In the hours before
Special weather statement, May 6, 6:04 PM MDT, 2 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
604 PM MDT SUN MAY 6 2012
NMZ533-070030-
GUADALUPE COUNTY-
604 PM MDT SUN MAY 6 2012
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GUADALUPE COUNTY THROUGH
630 PM MDT...
AT 600 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES WEST OF SANTA ROSA...MOVING NORTHEAST AT
20 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
AREAS AFFECTED BY THIS STORM INCLUDE...SANTA ROSA AND SANTA ROSA LAKE
STATE PARK.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3518 10466 3490 10442 3486 10460 3482 10481
3497 10493
TIME...MOT...LOC 0004Z 235DEG 18KT 3495 10477
SHYSpecial weather statement, May 6, 8:26 PM MDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 826 PM MDT SUN MAY 6 2012 NMZ528-529-070300- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS- 826 PM MDT SUN MAY 6 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MORA AND NORTHERN SAN MIGUEL COUNTIES THROUGH 900 PM MDT... AT 818 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES SOUTHEAST OF VALMORA...OR ABOUT 17 MILES SOUTH OF WAGON MOUND...MOVING EAST AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. AREAS AFFECTED BY THIS STORM INCLUDE...MAES...AND THE OPEN COUNTRY ALONG THE SAN MIGUEL AND MORA COUNTY LINE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3591 10455 3565 10452 3568 10490 3586 10491 TIME...MOT...LOC 0225Z 269DEG 14KT 3577 10479 SHY
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 6:04 PM MDT | Special Weather Statement | ABQ | Guadalupe | 26 min |
| May 6, 6:29 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 48 min |
| May 6, 8:26 PM MDT | Special Weather Statement | ABQ | Mora | 34 min |
| May 6, 9:47 PM MDT | Special Weather Statement | ABQ | San Miguel | 43 min |
| May 6, 10:27 PM MDT | Special Weather Statement | ABQ | Harding | 48 min |
| May 7, 4:56 AM MDT | Wind Advisory | ABQ | 29 hr | |
| May 7, 11:49 AM MDT | Special Weather Statement | ABQ | McKinley | 41 min |
| May 7, 12:57 PM MDT | Special Weather Statement | ABQ | 48 min | |
| May 7, 1:22 PM MDT | Special Weather Statement | ABQ | 68 min | |
| May 7, 2:39 PM MDT | Special Weather Statement | ABQ | 51 min | |
| May 7, 2:45 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 45 min |
| May 7, 3:01 PM MDT | Special Weather Statement | ABQ | Sandoval | 44 min |
| May 7, 3:25 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 35 min |
| May 7, 3:53 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 37 min |
| May 7, 3:59 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 46 min |
| May 7, 4:15 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 45 min |
| May 7, 4:35 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 40 min |
| May 7, 4:52 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 38 min |
| May 7, 5:19 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 26 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.